RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1954, Volume 9, Issue 3(61), Pages 157–162 (Mi umn8091)  

This article is cited in 4 scientific papers (total in 4 papers)

Scientific notes and problems

On the ring of functions with absolutely convergent Fourier series

Z. I. Leibenzon


Full text: PDF file (444 kB)

Bibliographic databases:

Received: 25.05.1953

Citation: Z. I. Leibenzon, “On the ring of functions with absolutely convergent Fourier series”, Uspekhi Mat. Nauk, 9:3(61) (1954), 157–162

Citation in format AMSBIB
\Bibitem{Lei54}
\by Z.~I.~Leibenzon
\paper On the ring of functions with absolutely convergent Fourier series
\jour Uspekhi Mat. Nauk
\yr 1954
\vol 9
\issue 3(61)
\pages 157--162
\mathnet{http://mi.mathnet.ru/umn8091}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=64185}
\zmath{https://zbmath.org/?q=an:0056.06202}


Linking options:
  • http://mi.mathnet.ru/eng/umn8091
  • http://mi.mathnet.ru/eng/umn/v9/i3/p157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Lebedev, “Diffeomorphisms of the Circle and the Beurling–Helson Theorem”, Funct. Anal. Appl., 36:1 (2002), 25–29  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. V. V. Lebedev, “Quantitative estimates in Beurling-Helson type theorems”, Sb. Math., 201:12 (2010), 1811–1836  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. V. V. Lebedev, “Estimates in Beurling–Helson Type Theorems: Multidimensional Case”, Math. Notes, 90:3 (2011), 373–384  mathnet  crossref  crossref  mathscinet  isi
    4. V. V. Lebedev, “Absolutely Convergent Fourier Series. An Improvement of the Beurling–Helson Theorem”, Funct. Anal. Appl., 46:2 (2012), 121–132  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Успехи математических наук
    Number of views:
    This page:228
    Full text:99
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019